A member asked:

49yr old lady after 3 days stomach bug with cramps and diarrohea, no solid food, now has constipation, gas tiny streak of blood x1. worried ?help

4 doctors weighed in across 2 answers
Dr. Julan Crane answered

Specializes in Pediatrics

I would start drinking an electrolyte solution, such as gatorade, and not the diet ones. Does constipation mean hard stools or no stools? Also, try some soup for some solid food. If you develop vomiting and abdominal pain and still no stool see a healthcare worker.

Answered Jan 29, 2017

3.6k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Donald Colantino answered

Specializes in Internal Medicine

It is not unusual to skip bowel movements for a few days after having had a lot of diarrhea. A tiny streak of bright red blood on the paper or stool is generally not serious and is caused by a slight anal fissure or hemorrhoidal irritation. If the blood is heavier and mixed in with the stool, an examination by your physician is indicated. The constipation will correct itself with normal diet.

Answered Nov 10, 2014

3.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...